Su una classe equazionale di algebre

  • 31 Accesses

  • 8 Citations


Si studiano certe classi equazionali di algebre, comprendenti in particolare le algebre di Post.

Testi citati

  1. [1]

    Birkhoff,Lattice theory, Am. Math. Soc. Colloquium-publications, New York 1948.

  2. [2]

    N. Bourbaki,Eléments de mathématique, livre I Ch 4, (Structures), Paris 1957.

  3. [3]

    Chen Chung Chang,Algebraisation of infinitely many-valued logics, in Summarie of talks presented at the Summer Institut for simbolic logic.

  4. [4]

    Chen Chung Chang andA. Horn,Prime ideal characterization of generalized Post algebras in Lattice theory, Proceedings of symposia in pure Math., Am. Math. Soc., Providence 1961.

  5. [5]

    C. Chevalley,Concetti fondamentali di algebra, (ed. italiana), Feltrinelli 1964.

  6. [6]

    G. Epstein,The Lattice theory of Post algebras, Trans. of the Am. Math. Soc., 95 (1960), pp. 300–317.

  7. [7]

    L. Henkin,Cylindric algebras, Lectures presented at the Seminar of the 1961, Can, Math. Congr., (litografate).

  8. [8]

    E. Mendelson,Introduction to mathematical logic, New York 1964.

  9. [9]

    A. Robinson,Introduction to model theory and to the metamathematics of algebra. Amsterdam 1963.

  10. [10]

    P.C. Rosembloom,Post algebras I: Postulates and general theory, Am. Journ. of Math., 43 (1921), pp. 163–185.

  11. [11]

    R. Sikorski,Boolean algebras, (second edition), Berlin 1964.

  12. [12]

    M. H. Stone,The theory of representation of Boolean algebras, Trans. Am. Math. Soc., 40 (1936), pp. 37–111.

  13. [13]

    T. Traczyk,On axioms and some properties of Post algebras, Bull. de l’ Ac. Pol. des Sc. Série des Sc. Math. Astr. et Phys., 10 (1962), pp. 509–512.

Download references

Author information

Additional information

Lavoro eseguito nell’ambito dell’attività dei gruppi di ricerca matematici del C.N.R. (per l’anno 1965–’66).

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Magari, R. Su una classe equazionale di algebre. Annali di Matematica 75, 277–311 (1967).

Download citation